← Return to Can long-term use of nose drops cause nose cancer?Discussion
Can long-term use of nose drops cause nose cancer?Ear, Nose & Throat (ENT) | Last Active: Feb 20, 2021 | Replies (16)
Comment receiving replies
Replies to "Hi tenea... I am in Canada and while our health system is not perfect, and where..."
I have severely dry eyes! I am to use eye drops several times a day. My specialist told me you cannot overdose by using to may eye drops! I was afraid just like you! He recommended Restasis! Perhaps that will make you feel better. I use nasal sprays every night so I can breathe–then some of them (Afrin for severe congestion) makes my nose burn like crazy some nights–it is the only one which helps me breathe. Then, it burns. That is what scares me but it is the only one which helps me breathe. A surgeon wants to operate on my severely deviated septum but I am not a spring chicken and I have had so many surgeries that I do not want any more. The back surgeons want to operate on my back but no, it scares me to even think about it! Perhaps you could go to an ENT and he will give you peace of mind. Prayers!
I have other problems. One of which is I have to pee (a lot) ever half hour every night! I get no sleep and I do not and cannot take naps.! I feel like a zombie.